About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 243453, 2 pages
http://dx.doi.org/10.1155/2013/243453
Letter to the Editor

Comment on “Continuous g-Frame in Hilbert -Modules”

College of Mathematics and Statistics, Central China Normal University, Wuhan 430079, China

Received 1 April 2013; Accepted 16 April 2013

Copyright © 2013 Zhong-Qi Xiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. R. Kouchi and A. Nazari, “Continuous g-frame in Hilbert C*-modules,” Abstract and Applied Analysis, vol. 2011, Article ID 361595, 20 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  2. L. Arambašić, “On frames for countably generated Hilbert C*-modules,” Proceedings of the American Mathematical Society, vol. 135, no. 2, pp. 469–478, 2007. View at Publisher · View at Google Scholar · View at MathSciNet